# SDR FDEA202010012379

- Difficulty date: October 1, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, SEAT TRACK AT STATION 1388 X= -8.5 FOUND CORROSION, AS MARKED.  MAIN DECK COMPARTMENT STATION 1388 RIGHT X= -8.5 SEAT TRACK CORROSION REMOVED AND FOUND TO EXCEED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101.  ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIR BY SECTIONAL SEAT TRACK REPLACEMENT AT STATION 1391 TO EXISTING SPLICE STATION 1311 X= -8.5, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
